# SDR SIMA20160902001

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 33,686 hours, 29,483 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BAGGAGE SMOKE INDICATION IN FLIGHT.  INSPECTED BAGGAGE BAY SMOKE DETECTORS IAW FIM 26-15-00-810-805-A.  NO DEFECTS NOTED.  R & R BOTH BAGGAGE BAY FIRE BOTTLES IAW 26-23-01-000-801-A AND 26-23-01-400-801-A, OPC GOOD.  FIRE EXTINGUISHER BOTTLE-224 CU INCH, PN 33700027-1, SN 35460D1, UPPER.
